# SDR SWIA2020022748866

- Difficulty date: February 4, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N133SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000452
- Aircraft time: 14,696 hours, 8,076 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Damaged
- Location: Pylon Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PYLON AFT FAIRING FWD FRAME OB MOUNT EAR FWD HOLE ELONGATED.   (C-CHECK) RO 2/22/2020   REMOVED AND REPLACED ON L/H PYLON AFT FAIRING FWD FRAME O/B AND RESTORED SURFACE PROTECTION RIVETS HEAD , REF. SRM.
